# SDR BSAA200100001

- Difficulty date: January 31, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 2751540003
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, THE AIRCRAFT STARTED VIBRATING AND PULLING TOWARD THE RIGHT SIDE OF THE RUNWAY.  THE AIRCRAFT STAYED ON THE RUNWAY AND WAS BROUGHT TO A FULL STOP.  INVESTIGATION REVEALED THAT THE RIGHT MAIN GEAR WAS COCKED OFF TO THE SIDE 30 TO 45 DEGREES.  TROUBLE TRACED TO UPPER RIGHT TORQUE LINK PIN BROKEN IN TWO PLACES.  THE -001 PIN WAS REPLACED BY A -003 PIN AND HAS TWO ADDITIONAL HOLES DRILLED IN THE PIN.  THE FAILED PIN SHOWS TWO AREAS OF POSSIBLE EXISTING CRACKS OR FLAWS.  WHEN ONE SIDE OF THE PIN FAILED, THE OTHER SIDE WAS SUBJECTED TO HIGH STRESS CAUSING IT TO FAIL.  (M)
